MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800180
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip markerband detachment occurred requiring additional intervention.The target lesion was located in the right common iliac artery.An opticross 18 was selected for use.During removal of the catheter, it was noted that the tip of the catheter with the radiopaque portion was detached and still in the patient.The detached portion was removed with a snare and the entire detached portion was removed from the patient.The procedure was completed with this device.No patient complications were reported.
 
Additional Manufacturer Narrative
G4 - premarket / 510(k): k160514, k222568.Device evaluated by mfr: the device was returned for evaluation.Visual analysis revealed that the tip was detached, and the guidewire exit port was damaged.A kink was observed in the telescope assembly.Microscope inspection also identified that the tip and the guidewire exit port were detached.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21305330
Report Number2124215-2025-02343
Device Sequence Number8244162
Product Code OBJ
UDI-Device Identifier08714729904366
UDI-Public(01)08714729904366(17)260430(10)33928764
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberH7493932800180
Device Catalogue NumberH7493932800180
Device Lot Number0033928764
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient RaceWhite